# SDR UALA2010052101729

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 54,304 hours, 20,257 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO-S SLIDING WINDOW HAS DELAMINATION AT BOTTOM EDGE.   VISIBILITY IS NOT IMPAIRED. DELAMINATION MEASURED AT APPROX 5.25 X 3.25. EXCEEDS LIMIT IAW MM.  ACCOMPLISHED F/O SLIDING WINDOW REPLACEMENT.
